Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP TA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP TA; STAPLE, IMPLANTABLE
Model Number
TA30V3S
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Two ta staplers with dst series technology did not function as expected.1.Lot # p5j1221, exp 08/31/2030.2.Lot # p5e1152, exp 04/30/2030.
New Search
Submit an Adverse Event Report
Brand Name
TA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key
24828325
Report Number
24828325
Device Sequence Number
21440057
Product Code
GDW
UDI-Device Identifier
10884521043145
UDI-Public
(01)10884521043145
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/07/2026
Report Date
(Section F)
04/07/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
TA30V3S
Device Lot Number
P5J1221, P5E1152
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/09/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
53 YR
Patient Sex
Male
Patient Weight
86 KG
Date Report Sent to FDA
04/07/2026